web analytics

IMO....


[ Follow Ups ] [ Post Followup ] [ Parenting Message Board ] [ FAQ ]

Posted by sara on June 23, 2003 at 09:43:54:

In Reply to: birth control after baby? posted by jeannie on June 23, 2003 at 03:50:14:

the best product is the one with the least possible side effects.I use nothing.Just know my fertile times.My suggestion would be the diaphram(sp?)
Also check out the book:Taking Charge of your Fertility.
If you do opt for the pills,shots,or dermal bs then make sure you have a copy of the product insert(not the generic sheet you get from the pharmacy),which if found in any PDR book. It is important to be aware of any possible side effects regardless of how rare.
Hope you find something you like!
Sara
ps. I had done the depo shot while in college and it caused:depression,decreased sex drive,weight gain,and acne.Some have problems with infertility for a few months/years after stopping the shot.Back then I never looked into meds/complications,and am just grateful I had no long term issues.
Everyone is different though so you just have to try and see what happens.
LOL, I told dh I was done with conventional birth control methods messing up my body, and it was now up to him-snip-snip.



Follow Ups:



This page has been archived so the followup feature has been disabled. Please visit our Parenting Discussion Group to post a message. Or you can go to the old Parenting Board home page.